# SDR CALA2009082400460

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 67,626 hours, 34,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 734B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHTS WILL NOT GO OUT.  REMOVED AND REPLACED AFT GALLEY LEFT EMERGENCY EXIT POWER SUPPLY PER MM 33-51-51.  OPS CHECKS GOOD.
